# SDR HALA2023080100036

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 38,038 hours, 65,236 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Support Fitting
- Part number: 59123B6501
- Condition: Damaged
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - ON GEAR RETRACTION, LEFT AND RIGHT MAIN GEAR LIGHTS WENT FROM GREEN TO DARK. NOSE GEAR LIGHT WENT FROM GREEN TO RED AND REMAINED RED. LOUD NOISE HEARD FROM FLIGHT DECK. QRH COMPLETE, GEAR EXTENDED AND SHOWED THREE GREEN. FOUND NLG CYLINDER SUPPORT FITTING DAMAGE DUE TO UPPER BOLT MISSING. REMOVED AND REPLACED NLG CYLINDER SUPPORT FITTING (P/N 5912386-501) PER DRAWING 9911509 AND 9910073 AND SRM 51-40-03. OPS CHECK AND LEAK CHECK OK.
